Alert archive / Louisiana / Tornado Warnings in 2018

Tornado Warning 17, NWS New Orleans, LA

April 14, 2018Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Apr 14, 2018, 10:52 AM CDT for Saint Tammany Parish, Louisiana. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2018, 10:52 AM CDT (15:52 UTC)
Expired
Apr 14, 2018, 11:04 AM CDT
In force
12 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

County Saint Tammany Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 6:57 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 3.9 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1802 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2018-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1802 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
534 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
1.6
Supercell composite
12.6

Open this sounding in Storm Lab

The text

As transmitted.

331 
WFUS54 KLIX 141552
TORLIX
LAC103-141615-
/O.NEW.KLIX.TO.W.0017.180414T1552Z-180414T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1052 AM CDT SAT APR 14 2018

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  South central St. Tammany Parish in southeastern Louisiana...

* Until 1115 AM CDT.

* At 1051 AM CDT, a confirmed waterspout was located just offshore
  near Lacombe, or 13 miles west of Slidell, moving east at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornado will be near...
  Lacombe around 1100 AM CDT.
  Slidell around 1115 AM CDT.

Other locations impacted by this tornado include Slidell Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3046 8982 3029 8980 3026 8998 3029 8998
      3032 9002
TIME...MOT...LOC 1551Z 258DEG 22KT 3029 9001 

TORNADO...OBSERVED
HAIL...<.75IN

$$

24/RR
1 follow-up statement
907 
WWUS54 KLIX 141604
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1104 AM CDT SAT APR 14 2018

LAC103-141613-
/O.CAN.KLIX.TO.W.0017.000000T0000Z-180414T1615Z/
St. Tammany LA-
1104 AM CDT SAT APR 14 2018

...THE TORNADO WARNING FOR SOUTH CENTRAL ST. TAMMANY PARISH IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 PM CDT for southeastern
Louisiana.

LAT...LON 3046 8982 3029 8980 3026 8998 3029 8998
      3032 9002
TIME...MOT...LOC 1603Z 258DEG 22KT 3031 8992 

$$

24/RR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Apr 14, 10:09 AM CDT, 43 minutes earlier.

Area forecast discussion, Apr 14, 10:09 AM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1009 AM CDT Sat Apr 14 2018

.SOUNDING DISCUSSION...
Pretty busy this morning with anticipated squall line coming to
fruition and currently slowing down over the forecast area. The
balloon went 47 miles NE before bursting at 8.2 mb near Noel
Hickman Road near McHenry in Stone County.

Very unstable lapse rates above a weak cap at 2700 feet. Airmass
is saturated modified marine layer below 2700 feet then various
levels of clouds and dry layers to tropopause at 42.7kft. Decent
hodograph with helicities at 347 m2/s2, which is supportive of
tornadoes. Winds SSE-SSW 15-40kt surface to about 8000 ft, then SW
40-95kt aloft. Peak wind 251/94kt found at 44.4kft.

CHAP output on a 349K lifted from 850mb yields a Ricks Index of
117 with 7% severe at a lower LFC. If the LFC is raised to 750
mb, then Ricks Index reaches 160, which is probably closer to
realized at this time. PoP 100%, Prob Severe 50%, Gust 63kt/72mph,
Hail size 1.34", Tor threat EF2 possible. Pcpn 4.81" potential
8.86". 24/RR

&&

.PREV DISCUSSION... /issued 423 AM CDT Sat Apr 14 2018/

..Significant Severe Weather Event Possible Today Including
Possible Strong Tornadoes...

Discussion...Forecast will really focus on the next 18 hours as we
will be impacted by a multi hazard event. However the night was
quiet as expected with the line of convection weakening and slowing
over night off to our northwest. This momentary weakening trend was
expected and the line will likely not look overly imposing at
daybreak but don't let this fool you as we expect convection to
light up again mid morning and impact the region through the day and
into the early evening hours.

The deep mid level closed low over the central Plains will be slow
to push east and into the upper MS Valley by this evening and as
this occurs the trough will begin to pivot taking on a neutral and
eventually a negative tilt. The cold front which is currently slowly
moving into the Lower MS Valley will continue to be slow this
morning but will respond and begin to accelerate across the Lower MS
Valley and into the southeastern CONUS late this afternoon and this
evening. As the trough begins to pivot we expect to see the line of
convection really begin to slow up (possibly pause/stall
momentarily). Additional development may begin ahead of the line and
it is at that point that the severe and heavy rain threat starts to
increase especially the farther west this pause in movement occurs.
Scattered to numerous showers and thunderstorms will then
develop/redevelop along and ahead of the line late this morning and
as this starts to congeal into a QLCS the overall forward motion
should begin to speed up once again. The line is expected to be in
coastal MS be late afternoon/early evening and should finally push
into AL around 2/3z.

Overall the severe threat is impressive. With the main line expected
to slow down there will be time for the area to heat up and become
quite unstable. MLCAPE of around 2000 J/kg and 0-3km cape of 150
J/kg or greater for much of the northern half of the area is
expected. Showalters will be around -3 while LI's could be around -6
to -7. Mid level lapse rates will be around -6.5 C/km. The dynamics
will be strong with this system. Mid level winds will slowly
increase with 50-60kts nudging in around late morning and through
the afternoon but the impressive feature will be a strengthening LL
jet of 50-60kts right over the CWA. In addition we will be under the
RRQ of the upper jet with very strong diffluence collocated with the
LL jet. The increase in the wind field will also lead to a very
favorable shear environment. Both 0-1 and 0-3km SRH look to be
around 200-350 m2/s2 while 0-6km Bulk shear of 40-50 kts will be in
place. A lot of these features appear to occur around the same time
frame of 15-21/0z especially along and north of the 10/12 corridor
and east of a line from Baton Rouge to Amite county.

We expect the line of convection to begin to redevelop as this LL
jet starts to strengthen late this morning. Additional storms out
ahead of the main line are possible as well. It is the initial
redevelopment of the line and any storms out ahead that pose the
greatest concern. These storms will be in the best shear environment
and capable of producing tornadoes some of which could be strong. We
do expect things to slowly combine into a QLCS as it pushes through
SELA and into coastal MS late this afternoon. As the convection
evolves into a QLCS the straight-line wind threat will become the
dominant concern however there will still be more than sufficient
shear in place for embedded tornadoes. Even if storms don't develop
out ahead of the main line I am quite concerned with the low level
cape combined with the high 0-1 to 0-3 SRH. If the line redevelops
quickly becoming the dominant feature the combination of the LL cape
and high shear values could enhance the risk of seeing tornadoes
within the line.

We remain concerned with the heavy rainfall threat possibly leading
to flash flooding and river flooding. Again we are expecting the
main line to pause as this happens there will be a window for
multiple storms to move over the same area. These storms will have a
very rich moisture environment to work with as PWs could be just
under 2". That combined with the strong LL jet pumping high h85
theta E values and strong diffluence aloft will lead to very
efficient storms. Overall we are still expecting widespread 2-4" of
rain with locally higher amounts possibly exceeding 6". A flash
flood watch is already out and will not make any adjustments to it.

Due to the strengthening LL jet winds will be quite gusty at the
sfc. This is especially so along the coast where strong winds will
come in right off the water. With that we will issue a wind advisory
for all coastal parishes and counties.

All convection should finally exit coastal MS during the evening
hours with much drier and cooler air quickly filtering in. The
trough axis will be east of the area by midday tomorrow and we will
then move under northwest flow for the next 48 hours. This will keep
use cool and dry with temps well below normal Sunday and Monday
morning. Highs Sunday and lows Monday morning could be 15 to almost
20 degrees below normal in some locations. We will begin a slow
moderation Monday night and Tuesday with weak ridging aloft late
Tuesday and Tuesday night. Another weak cold front will approach
Wednesday night as a strong disturbance moves across the central
Plains and into the Upper MS Valley. That said the front will likely
hang up and with pretty much zonal flow aloft we will not see much
if any impact from this. /CAB/

AVIATION...
Strong southerly winds will affect all terminals today with the
strongest winds of 25kt and frequent gusts to 35kt expected at
mainly coastal sites. A line of TSRA, possibly preceded by more
isolated to scattered SHRA and a few TSRA, is expected to impact the
KBTR and KMCB terminals in the 13-18z time frame, and KHDC to
KASD/KMSY/KNEW after 15-16z. Will place TEMPO group for the
potential strong to severe TSRA with timing at all terminals today.
With fropa, winds will shift to NW and rise once again to around
25kt with gusts up to 35kt at KNEW and KMSY. Winds will be around 15-
20kt at remaining sites.

MARINE...
Southerly winds will slowly intensify today from 20 to 25kt up to 25
to 35kt with higher gusts for the open gulf waters. Protected waters
will have southeast winds of 25kt with gusts to gale force as well
before a cold front moves through this evening. Northwest to north
winds behind the front will be just as strong tonight into ealy
Monday. A Small Craft Advisory is currently posted for all waters.
This will be upgraded to a gale warning by 4pm as sustained winds or
frequent gusts of 34kt or better should be achieved through the
remainder of the night. Small craft advisories will then replace the
gale warning areas through the remainder of the day Monday. Severe
thunderstorms will be likely over most of the coastal waters today
starting around noon through midnight. High pressure will quickly
settle into the northern Gulf for the remainder of the week. The
next front could affect the northern gulf by next weekend.

DECISION SUPPORT...

DSS code: Orange.
Deployed: None.
Activation: None.
Activities: Monitoring severe weather and flash flood potential
            River flooding.
            NOHSEP support for French Quarter Festival
            Mississippi Gulf Coast Spring Break.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  72  44  60  37 / 100  50   0   0
BTR  74  44  63  40 / 100  30   0   0
ASD  76  49  63  42 / 100  80   0   0
MSY  78  49  63  47 / 100  70   0   0
GPT  75  51  65  44 /  90  90  10   0
PQL  77  51  65  40 /  90  90  10   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through late tonight for LAZ034>037-039-040-
     046>050-056>072.

     Wind Advisory until 10 PM CDT this evening for LAZ040-050-058-
     060>064-066>070-072.

GM...Small Craft Advisory until 11 AM CDT this morning for GMZ536-538-
     550-552-555-557-570-572-575-577.

     Small Craft Advisory from 4 AM Sunday to 7 AM CDT Monday for
     GMZ536-538-550-552-555-557-570-572-575-577.

     Gale Warning until 4 AM CDT Sunday for GMZ536-538-550-552-555-
     557-570-572-575-577.

     Small Craft Advisory until 7 AM CDT Monday for GMZ530-532-534.

MS...Flash Flood Watch through late tonight for MSZ068>071-077-
     080>082.

     Wind Advisory until 10 PM CDT this evening for MSZ080>082.

GM...Small Craft Advisory until 11 AM CDT this morning for GMZ538-550-
     552-555-557-570-572-575-577.

     Small Craft Advisory from 4 AM Sunday to 7 AM CDT Monday for
     GMZ538-550-552-555-557-570-572-575-577.

     Gale Warning until 4 AM CDT Sunday for GMZ538-550-552-555-557-
     570-572-575-577.

     Small Craft Advisory until 7 AM CDT Monday for GMZ532-534.

&&
Hazardous weather outlook, Apr 14, 4:46 AM CDT, 6 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
446 AM CDT Sat Apr 14 2018

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-142200-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
446 AM CDT Sat Apr 14 2018

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

There are many weather related hazards expected today.

A Flash Flood Watch is in effect through Tonight for the entire
outlook area. Rainfall accumulations of 2 to 4 inches with locally
higher amounts in excess of 6 inches possible through this
evening.

A Wind Advisory is in effect for exposed coastal and lake shore
areas today for gusty winds 25 to 35 mph throughout the day.

A Gale Warning goes into effect late this morning through tonight
in the coastal waters for winds in excess of 34 knots and high
seas to 12 to 15 feet.

There is an ENHANCED risk of severe thunderstorms today for much
of the outlook area. The main concerns will be damaging
straightline winds 50 to 75 mph possibly from squalls, moderate
to large sized hail, a few tornadoes and waterspouts that could
include intensities EF2 or greater damage.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Small craft advisories will be in effect for strong northerly
winds and rough seas Sunday.

River flooding is ongoing along the Mississippi River from Red
River Landing to Baton Rouge, and on the Pearl River at Bogalusa
and Pearl River. Depending on the amount of anticipated rainfall
Saturday, other area rivers may exceed flood levels.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for today beginning late this
morning through this evening. Please report any severe weather
and flood reports promptly to the National Weather Service office
in Slidell...985 649 0429 extension 4.

24/RR

In the hours before

Local storm report, Apr 14, 9:20 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
920 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     TSTM WND DMG     BATON ROUGE             30.45N 91.13W
04/13/2018                   EAST BATON ROUGE   LA   FIRE DEPT/RESCUE

            REPORT OF TREE ON A HOME NEAR ONEAL RD AND ANTIOCH RD.
            TIME ESTIMATED FROM RADAR.

0855 AM     TSTM WND DMG     5 E ENON                30.73N 90.00W
04/13/2018                   WASHINGTON         LA   FIRE DEPT/RESCUE

            MULTIPLE TREES REPORTED DOWN NEAR SARTINVILLE, MS.

&&

DMANNING
Local storm report, Apr 14, 9:38 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
938 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 AM     TSTM WND DMG     2 NE OAK HILLS PLACE    30.38N 91.06W
04/14/2018                   EAST BATON ROUGE   LA   EMERGENCY MNGR

            DAMAGE REPORTED IN PARKING LOTS NEAR THE INDUSTRIPLEX
            AREA. POSSIBLE TORNADO. TIME ESTIMATED BY RADAR.

&&

24/RR
Local storm report, Apr 14, 10:12 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1012 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     TSTM WND DMG     GREENSBURG              30.83N 90.67W
04/14/2018                   ST. HELENA         LA   EMERGENCY MNGR

            TREES DOWN SOUTH OF GREENSBURG ALONG HWY 43. ALSO ALONG
            HWY 1045 NEAR THE TANGIPAHOA RIVER. TIME ESTIMATED FROM
            RADAR.

0835 AM     TSTM WND DMG     MONTPELIER              30.68N 90.65W
04/14/2018                   ST. HELENA         LA   EMERGENCY MNGR

            EM REPORTS TREES DOWN IN MONTPELIER. TIME ESTIMATED FROM
            RADAR.

&&

DMANNING
Special weather statement, Apr 14, 10:21 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1021 AM CDT SAT APR 14 2018

LAZ039-040-072-MSZ077-080-141645-
Washington-Southern Tangipahoa-St. Tammany-Hancock-Pearl River-
1021 AM CDT SAT APR 14 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ST. TAMMANY...
SOUTHEASTERN TANGIPAHOA AND SOUTHEASTERN WASHINGTON PARISHES...
HANCOCK AND PEARL RIVER COUNTIES...

At 1020 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Baxterville to 8 miles southwest of
Madisonville. Movement was east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Slidell, Bogalusa, Picayune, Bay St. Louis, Covington, Waveland,
Poplarville, Diamondhead, Pearl River, Abita Springs, Madisonville,
Folsom, Sun, Kiln, Pearlington, Lacombe, Crossroads, Shoreline Park,
Stennis Space Center and Bush.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 200 PM CDT for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3039 8934 3034 8938 3034 8934 3031 8933
      3025 8942 3018 8945 3017 8972 3025 8987
      3026 8998 3030 8999 3036 9008 3039 9021
      3030 9032 3039 9024 3071 9026 3067 8999
      3101 8969 3098 8943 3101 8935
TIME...MOT...LOC 1520Z 261DEG 28KT 3102 8962 3030 9026

24/RR
Local storm report, Apr 14, 10:45 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1045 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TSTM WND DMG     WSW TYLERTOWN           31.12N 90.14W
04/14/2018                   WALTHALL           MS   COUNTY OFFICIAL

            GARAGE PARTIALLY COLLAPSED ONTO A CAR. TIME ESTIMATED
            FROM RADAR

&&

FR
Local storm report, Apr 14, 10:50 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1050 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     TSTM WND DMG     TYLERTOWN               31.12N 90.14W
04/14/2018                   WALTHALL           MS   COUNTY OFFICIAL

            ROOF DAMAGE TO BUILDING IN TYLERTOWN. TIME ESTIMATED FROM
            RADAR

&&

FR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 4:24 AM CDTGale WarningLIX26 hr
Apr 14, 4:24 AM CDTSmall Craft AdvisoryLIX54 hr
Apr 14, 4:24 AM CDTWind AdvisoryLIXSaint Bernard, Saint John the Baptist12 hr
Apr 14, 6:18 AM CDTSpecial Weather StatementLIXPointe Coupee, West Feliciana27 min
Apr 14, 6:30 AM CDTTornado WarningLIXPointe Coupee15 min
Apr 14, 6:36 AM CDTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana54 min
Apr 14, 6:58 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena, West Baton Rouge and 1 more62 min
Apr 14, 7:31 AM CDTTornado WarningLIXEast Feliciana, Saint Helena44 min
Apr 14, 7:55 AM CDTSevere Thunderstorm WarningLIXEast Feliciana, Saint Helena, Tangipahoa50 min
Apr 14, 7:57 AM CDTTornado WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena, West Baton Rouge48 min
Apr 14, 8:01 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, East Baton Rouge, Iberville, Lafourche, Livingston and 3 more59 min
Apr 14, 8:03 AM CDTTornado WarningLIXSaint Helena, Tangipahoa42 min
Apr 14, 8:18 AM CDTTornado WarningLIXAscension, East Baton Rouge, Livingston, Tangipahoa42 min
Apr 14, 8:22 AM CDTTornado WarningLIXSaint Helena, Tangipahoa38 min
Apr 14, 8:30 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, Livingston, Saint Helena, Tangipahoa, Washington45 min
Apr 14, 8:45 AM CDTSevere Thunderstorm WarningLIXLivingston, Saint Helena, Saint Tammany, Tangipahoa, Washington45 min
Apr 14, 8:49 AM CDTTornado WarningLIXSaint Tammany, Tangipahoa, Washington41 min
Apr 14, 8:55 AM CDTTornado WarningLIXTangipahoa, Washington35 min
Apr 14, 9:00 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Lafourche, Livingston, Saint Charles, Saint James and 3 more45 min
Apr 14, 9:03 AM CDTSpecial Marine WarningLIX42 min
Apr 14, 9:22 AM CDTSevere Thunderstorm WarningLIXAssumption, Lafourche, Terrebonne38 min
Apr 14, 9:27 AM CDTTornado WarningLIXAssumption, Lafourche, Saint James33 min
Apr 14, 9:30 AM CDTSevere Thunderstorm WarningLIXSaint Tammany, Tangipahoa, Washington45 min
Apr 14, 9:42 AM CDTSpecial Marine WarningLIX93 min
Apr 14, 9:44 AM CDTSevere Thunderstorm WarningLIXAssumption, Lafourche, Livingston, Saint Charles, Saint James, Saint John the Baptist and 1 more46 min
Apr 14, 9:51 AM CDTAreal Flood AdvisoryLIXAscension, Assumption, East Baton Rouge, East Feliciana, Iberville, Lafourche and 8 more3 hr
Apr 14, 10:14 AM CDTAreal Flood AdvisoryLIXSaint John the Baptist, Saint Tammany, Tangipahoa, Washington3 hr
Apr 14, 10:17 AM CDTAreal Flood AdvisoryLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 3 more3 hr
Apr 14, 10:21 AM CDTSpecial Weather StatementLIXSaint Tammany84 min
Apr 14, 10:26 AM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Orleans, Saint Charles, Saint John the Baptist, Terrebonne49 min
Apr 14, 10:34 AM CDTSpecial Marine WarningLIX86 min
Apr 14, 11:11 AM CDTSpecial Marine WarningLIX94 min
Apr 14, 11:16 AM CDTSpecial Weather StatementLIXLafourche, Orleans, Terrebonne44 min
Apr 14, 11:37 AM CDTSevere Thunderstorm WarningLIXSaint Tammany22 min
Apr 14, 12:04 PM CDTSpecial Weather StatementLIXOrleans41 min
Apr 14, 12:11 PM CDTFlash Flood WarningLIXSaint Tammany3 hr
Apr 14, 12:13 PM CDTFlash Flood WarningLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 1 more3 hr
Apr 14, 12:28 PM CDTSpecial Marine WarningLIX92 min
Apr 14, 12:37 PM CDTSpecial Marine WarningLIX38 min
Apr 14, 12:54 PM CDTSpecial Marine WarningLIX96 min
Apr 14, 1:05 PM CDTSpecial Weather StatementLIXPlaquemines85 min
Apr 14, 2:26 PM CDTSpecial Marine WarningLIX2 hr
Apr 14, 2:39 PM CDTSpecial Weather StatementLIXSaint Bernard51 min
Apr 14, 3:16 PM CDTAreal Flood AdvisoryLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 1 more3 hr
Apr 14, 4:27 PM CDTSpecial Weather StatementLIXOrleans63 min
Apr 14, 4:33 PM CDTSpecial Marine WarningLIX87 min
Apr 14, 5:32 PM CDTSpecial Marine WarningLIX88 min
Apr 14, 5:35 PM CDTSpecial Marine WarningLIX115 min

Nearby

Tornado Warnings in Louisiana, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.